# SDR CA141021014

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,882 hours
- Engine: Pwa PT6A65B
- System (JASC): 2120 · Air Distribution System
- Part: Sealant
- Condition: Failed
- Location: Air Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF WHEN FLIGHT CREW TURNED ON BOTH BLEED AIR SYSTEMS THROUGH 400 FT, SMOKE & ENVIRO ODOR WAS NOTICED IN THE CABIN. FLIGHT CREW TURNED OFF BLEEDS AT 1000 FT AND RETURNED TO AIRPORT. MAINTENANCE WAS ABLE TO DETERMINE SMELL CAUSED BY RH BLEED SYSTEM BUT COULD NOT PIN POINT LOCATION. AIRCRAFT FERRIED TO MTC BASE LIMITED TO UNPRESSURIZED WITH RH BLEED SYSTEM OFF. FURTHER INVESTIGATION FOUND SOURCE OF SMOKE/SMELL WAS OLD SEALANT BETWEEN RH BLEED DUCT AND SLEEVE WHERE DUCT ENTERS CABIN AT RT WING ROOT. SEALANT REMOVED AND NO FURTHER SMOKE OR SMELL FOUND DURING OPERATION OF RT BLEED AIR SYSTEM.
